# SDR AALA20000292

- Difficulty date: February 14, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 2 Engine Hyd
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LHR - FLT 156 - FOUND NR 2 ENGINE HYD GREEN HY PUMP FAILED, AND FLUID IN CAVITY DRAIN.  REPLACED GREEN HYD FAILED, AND FLUID IN CAVITY DRAIN.  REPLACED GREEN HYD PUMP AS PER MM 29-11-32-4.  REPLACED CASE DRAIN FILTER AND INSPECTED GREEN SYSTEM PRESSURE FILTER OK.  REPLENISHED HYD SYSTEM 3 GALLONS TOTAL LOSS, AND RESET LANDING GEAR AFTER FREE FALL EXTENSION AS PER MM 32-33-00-2.  SYSTEM NOW OPS AND LEAK CHECKS OK.  (M)
